# SDR FDEA201608102850

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 61,920 hours, 20,411 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  ELEVATOR FLUTTER FROM 260 KTS UP TO 300 KTS.  NO CHANGE WITH AUTO PILOT ON OR OFF.  R & R THE ELEVATOR FEEL COMPUTER.
